# SDR CALA0000898

- Difficulty date: June 13, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WHEEL WELL FORWARD I/B CORNER OF DOOR JAMB FRAME.  THE DOOR JAMB FRAME WAS REMOVED AND REPLACED IAW SRM 51-30-02.
